# SDR WX0A2024111532216

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 49,528 hours, 30,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT ESCAPE PATH MARKING AT 90WL2 (R1 DOOR) INOP. / REMOVED/REPLACED WALL MOUNTED EMERGENCY EXIT MARKER (90WL2) REF MM 33-51-13-000/400-001A. OPS CHECK GOOD. THIS CLEARS MEL 33-50-03A, MDDR # 202931. INOP PLACARDS REMOVED."
